# SDR VPEA202107300001

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N465TP
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697204
- Aircraft time: 3,760 hours, 2,951 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Pressure Loss
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF PILOT SIDE BRAKES. PILOT NOTICED IN FLIGHT THAT BRAKES HAD LOSS PRESSURE. MAINTENANCE IN DURANGO CO, INSPECTED SYSTEM AND DETERMINED THERE HAD BEEN AN AIR BUBBLE IN THE SYTEM THAT WORKED ITS WAY TO THE PILOTS MASTER CYLINDERS CAUSING LOSS OF BRAKES. THIS IS A RECURRING ISSUE WITH PIPER MERIDIANS.
